Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Difficulty in sexual arousal - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2519 Questions

Doctor :   HI
Doctor :   HOw can I help you
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Doctor :   Are you Back ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock everyday.
Doctor :   Are you Back ?
User :   yes i have sexual weakness except i take drugs for that i don't easily get sexual feelings except after several romanse
Doctor :   ok
Doctor :   that is due to the
Doctor :   Nature of the arousal that you have and you shall need not worry some men have this requirement for increased
User :   so what can i do it is not normal to be like this
Doctor :   no it is normal to be like this and hence it shall not need any special measures

Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor